Permeability of Solutes Through Biological-Membranes Measured by a Desorption Technique

Roberts, MS, Triggs, EJ and Anderson, RA (1975) Permeability of Solutes Through Biological-Membranes Measured by a Desorption Technique. Nature, 257 5523: 225-227. doi:10.1038/257225a0


Author Roberts, MS
Triggs, EJ
Anderson, RA
Title Permeability of Solutes Through Biological-Membranes Measured by a Desorption Technique
Journal name Nature   Check publisher's open access policy
ISSN 0028-0836
Publication date 1975
Sub-type Article (original research)
DOI 10.1038/257225a0
Volume 257
Issue 5523
Start page 225
End page 227
Total pages 3
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 18 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 02 Nov 2011, 13:15:26 EST by System User